MAUDE Adverse Event Report: BLUE BELT TECHNOLOGIES REAL INTELLIGENCE CORI; ORTHOPEDIC STEREOTAXIC INSTRUMENT

BLUE BELT TECHNOLOGIES REAL INTELLIGENCE CORI; ORTHOPEDIC STEREOTAXIC INSTRUMENT
Catalog Number ROB10024
Medical Device Problem Code Unintended Application Program Shut Down (4032)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/24/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Internal complaint reference: (b)(4).
 
Event or Problem Description
It was reported that, during set up for a cori lab, they encountered two real intelligence robotic drill that showed a critical drill error when a robotic drill diagnostics test was performed.It would not allow for the drills to be recognized by the system , and the real intelligence cori would give the system fault: critical error upon plugging the handpieces in.Neither of the handpieces would register when a case was made and the drills were plugged in to calibrate.They took the top of the cori unit off to ensure that the console was working properly and it was.They could not go forward with either of the drills.No case involved; therefore, there was no patient involvement.
 
Additional Manufacturer Narrative
H3, h6: the cori console, pn rob10024, sn (b)(6), intended for use in treatment, was returned for evaluation.A relationship between the reported event and the device was established.The reported event was confirmed visually and functionality.Two cables in the drill port located internally in the console are detached.This caused the drill to failed.When the drill was been tested, in the administrator screen, the message drill critical error was observed.When a case was try, time out error occurred and the drill console indicator started to blink.The most likely caused of this event is the wiring detachment caused the console to not be able to connect with the drill.The system read a communication error, and think it is the drill the one that is working incorrectly.A review of manufacturing and service records indicate the device met all specifications upon release into distribution.A complaint history review for similar reported/confirmed complaints has identified prior events.A historical escalation event review was completed.A review of prior escalation actions found no actions applicable to the scope of this case.The failure mode and associated risk have been anticipated within the risk file and the documented risk level is still adequate.Although no further containment or corrective action is recommended or required at this time, all complaints are monitored through complaint investigation and post market surveillance activities.

Brand Name
REAL INTELLIGENCE CORI
Common Device Name
ORTHOPEDIC STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
BLUE BELT TECHNOLOGIES
2905 northwest blvd ste 40
plymouth MN 55441
Manufacturer (Section G)
BLUE BELT TECHNOLOGIES
2905 northwest blvd ste 40
plymouth MN 55441
Manufacturer Contact
holly topping
7000 west william cannon drive
austin, TX 78735
5123913905
MDR Report Key13815983
Report Number3010266064-2022-00194
Device Sequence Number11283517
Product Code OLO
UDI-Device Identifier00885556773673
UDI-Public885556773673
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K193120
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/13/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberROB10024
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/24/2022
Supplement Date Received by Manufacturer07/08/2022
Initial Report FDA Received Date03/18/2022
Supplement Report FDA Received Date07/13/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown